Transactions of the American Mathematical Society. Volume 352, Number 11, 2000
Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...
Bewaard in:
Hoofdauteur: | |
---|---|
Formaat: | Artikel |
Taal: | English English |
Gepubliceerd in: |
American Mathematical Society
2009
|
Onderwerpen: | |
Online toegang: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540 |
Tags: |
Voeg label toe
Geen labels, Wees de eerste die dit record labelt!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Wees de eerste die reageert!